# SDR UALA2012052702955

- Difficulty date: May 25, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 75,146 hours, 23,036 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

20C HAS WIRES HANGING FROM SEAT.  WIRES ARE FOR EMERGENCY EXIT LIGHTS, 20ABC THRU 25ABC EMERGENCY LIGHTS INOPERATIVE DUE TO DAMAGED HARNESS.
